RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 2, Pages 220–225 (Mi tmf1580)  

On canonical coordinates in soliton hierarchies

Robert Carroll

University of Illinois at Chicago

Abstract: Canonical coordinates of the type (L,M) or (L,G), $G = WxW^{-1}$, are considered in connection with semiclassical or dispersionless limits $(\lambda,\mathcal M)$ or $(\lambda,\hat \xi)$. Connections of soliton hierarchies to Hamilton–Jacobi theory for dKP and to action principles and gravity for KdV are indicated.

Full text: PDF file (660 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 99:2, 538–542

Bibliographic databases:

Language: English

Citation: Robert Carroll, “On canonical coordinates in soliton hierarchies”, TMF, 99:2 (1994), 220–225; Theoret. and Math. Phys., 99:2 (1994), 538–542

Citation in format AMSBIB
\Bibitem{Car94}
\by Robert Carroll
\paper On canonical coordinates in soliton hierarchies
\jour TMF
\yr 1994
\vol 99
\issue 2
\pages 220--225
\mathnet{http://mi.mathnet.ru/tmf1580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308782}
\zmath{https://zbmath.org/?q=an:0851.35111}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 2
\pages 538--542
\crossref{https://doi.org/10.1007/BF01016135}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV07100007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1580
  • http://mi.mathnet.ru/eng/tmf/v99/i2/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:128
    Full text:43
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019